# SDR SWAA2021081903564

- Difficulty date: August 3, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB L/E RIB AT STA 272.62 FOUND CRACKED. ; / [01] STARTED REMOVING L/H HORIZ STAB LEADING EDGE RIB AT STA 272.62 IAW SRM 51-40-02; [02] REMOVED LH STAB LE RIB AT STA 272-62 IAW SRM 51-40-02-0G-0; [03] VERIFY NEW RIB AS P/N 186A1401-27 ATAG A70571 IAW DWG 186A1001 REV A; [04] VERIFIED STEPS 2 AND 3; [05] LOCATED AND DRILLED NEW RIB IAW SRM 51-40-05-0G-0; DWG 186A1001 REV A; [06] CW STEP 5 OK TO INSTALL; [07] INSTALLED NEW RIB IAW SRM 51-40-02-0G-0; DWG 186A1001 REV A; [08] REMOVED AND REPLACED LH HORIZONTAL STAB REMOVABLE LE RIB AT STA 272.60 IAW SRM 51-40-02-0G-0; DWG 186A1001 REV A. RESTORED CIC IAW AMM 51-21-91; [09] CW STEPS7AND8 AUDIT CW
